# SDR DALA2020100503276

- Difficulty date: October 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 62,182 hours, 5,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGN AT R1 DOOR WILL NOT TEST.  CORRECTIVE ACTION: REPLACED EMERGENCY BATTERY.  SYSTEM OPERATION IS NORMAL.
